# SDR SWAA2020051829283

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT ANGLE STA 947+7 - 1006+8; RBL32 UPPER SURFACE HAS TOOLING MARKS / REMOVED TOOLING MARKS AT AFT CABIN FLOOR SUPPORT ANGLE AS MARKED IAW SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. ORIGINAL THICKNESS=.53'; AFTER REWORK .038'; .015' MATERIAL LOSS; OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 104 DET=C-C. TOOL: 31896 DUE: 11MAR20. REMOVED OUT OF LIMITS FLOOR SUPPORT ANGLE STA 947+7 TO 1006+8 RBL32 AND INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG: 147A5700 REV A. APPLIED CIC IAW AMM 51-21-91-670-802.
